Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 872415, 17 pages
http://dx.doi.org/10.1155/2011/872415
Research Article

Statistical Design of Genetic Algorithms for Combinatorial Optimization Problems

1Faculty of Industrial and Mechanical Engineering, Islamic Azad University, Qazvin Branch, Qazvin, P.O. Box 34185-1416, Iran
2Faculty of Industrial Engineering, K.N. Toosi University of Technology, Tehran 1999143344, Iran
3Department of Industrial Engineering, Sharif University of Technology, P.O. Box 11155-9414, Azadi Avenue, Tehran 1458889694, Iran

Received 21 May 2011; Accepted 7 July 2011

Academic Editor: J. J. Judice

Copyright © 2011 Moslem Shahsavar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Moslem Shahsavar, Amir Abbas Najafi, and Seyed Taghi Akhavan Niaki, “Statistical Design of Genetic Algorithms for Combinatorial Optimization Problems,” Mathematical Problems in Engineering, vol. 2011, Article ID 872415, 17 pages, 2011. https://doi.org/10.1155/2011/872415.